# SDR SWAA960164

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERM CHECK, FOUND NOSE WHEEL WELL CEILING CRACKED NEAR ATTACH BRACKET FOR NLG MANUAL EXTENSION EXT SPRING.  REPAIRED PER BOEING SRM.
